BibTeX record journals/siamdm/EllinghamMOT16

download as .bib file

@article{DBLP:journals/siamdm/EllinghamMOT16,
  author    = {Mark N. Ellingham and
               Emily A. Marshall and
               Kenta Ozeki and
               Shoichi Tsuchiya},
  title     = {A Characterization of K\({}_{\mbox{2, 4}}\)-Minor-Free Graphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {30},
  number    = {2},
  pages     = {955--975},
  year      = {2016},
  url       = {https://doi.org/10.1137/140986517},
  doi       = {10.1137/140986517},
  timestamp = {Fri, 26 May 2017 22:54:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/EllinghamMOT16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics